MAUDE Adverse Event Report: CONVATEC LTD KALTOSTAT; DRESSING, WOUND, HYDROPHILIC

CONVATEC LTD KALTOSTAT; DRESSING, WOUND, HYDROPHILIC
Model Number 168210
Medical Device Problem Codes Delivered as Unsterile Product (1421); Unsealed Device Packaging (1444); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: complainant state: (b)(6) complainant country:(b)(6) name of affiliation: (b)(6) based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 1000317571.
 
Event or Problem Description
It was reported that the product was sealed with the primary package which caused an open seal at the side of pack.The product was not used by the patient.The photographs depicting the issue were received from the complainant.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: h6: investigation results under imdrf cause investigation code, imdrf investigation findings, imdrf cause conclusions.H10: investigation summary: a batch record review was completed and it was identified that pad miscuts had been seen during the batch production, for which a tech was required on line.All seal strength tests completed throughout the batch manufacture were satisfactory.Kaltostat drs 5x5cm wt (1x10pk) ster int was manufactured under sap code (b)(4) and manufacturing lot number 2c02168 on 23 mar 2022.Lot # 2c02168 was sterilized under run id 2173-27199a and released on review of results of sterilization provided by sterilization company steris.All of the results were within specification and products were released.No nonconformity was identified during the manufacturing process of lot 2c02168.This is the only complaint for the affected lot registered within database.Two photographs were received for this issue and have been evaluated in accordance with work instructions (wi).The photographs confirm the expected lot number, product and the complaint issue where a single dressing was found trapped in the seal.A corrective action / preventive actions (capa) was not raised for this complaint as a capa for a similar issue is currently open, for which this batch is within bounding.This product was manufactured on doyen 2, but has since been validated for production on doyen 3.It is therefore not possible to investigate this issue specifically as it is no longer produced on the doyen 2 line.As the other capa record was open for a dressing in seal issue for a batch produced on doyen 3, no further investigation is necessary for this issue as investigation and corrections will be found within tw 1688796 for the other batch.Previous to this recent capa, 3 other nonconformance's (ncs) have also covered open seal and dressing in seal issues.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 1000317571.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
KALTOSTAT
Common Device Name
DRESSING, WOUND, HYDROPHILIC
Manufacturer (Section D)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK  CH5 2NU
Manufacturer (Section G)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK   CH5 2NU
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key17388482
Report Number1000317571-2023-00164
Device Sequence Number5929401
Product Code NAC
UDI-Device Identifier00768455122783
UDI-Public00768455122783
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/01/2025
Device Model Number168210
Device Lot Number2C02168
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/30/2023
Supplement Date Received by Manufacturer07/28/2023
Initial Report FDA Received Date07/25/2023
Supplement Report FDA Received Date08/22/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown